Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19472
Title: ADIABATIC AND ISOTHERMAL ION-ACOUSTIC SPEEDS OF STABILIZED FARLEY-BUNEMAN WAVES IN THE AURORAL E-REGION
Authors: ROBINSON, TR
HONARY, F
First Published: 1-Jan-1993
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: JOURNAL OF ATMOSPHERIC AND TERRESTRIAL PHYSICS, 1993, 55 (1), pp. 65-77
DOI Link: 10.1016/0021-9169(93)90155-R
ISSN: 0021-9169
Links: http://hdl.handle.net/2381/19472
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.